Employee Profile --- CIIT Lahore (Beta Version)
| Login |
Dr. Aqeel Ahmad Khan
Assistant Professor,
Department of Mathematics
Official Email: maqeelkhan@ciitlahore.edu.pk
Tel # (Off): 111-001-007 
Publications:
Journal Papers:
1. M. A. A. Khan (2016), "Approximate common solution of fixed point problems and generalized equilibrium problems in Hilbert spaces", Annales Universitatis Paedagogicae Cracoviensis: Studia Mathematica, pp: 79-96, Vol: 15   
2. M. A. A. Khan, H. Fukhar-ud-din, A. Kalsoom (2016), "Existence and higher arity iteration for total asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces, ", Fixed Point Theory and Applications, pp: 18, Vol: 2016   
3. M. A. A. Khan (2014), "Iteration schema for common fixed points of nonlinear mappings in spaces of nonpositive curvature ", Advances in Pure and Applied Mathematics, pp: 10, Vol: 2014   
4. M. A. A. Khan, H. Fukhar-ud-din, A. R. Khan (2014), "Mosco convergence results for common fixed point problems and generalized equilibrium problems in Banach spaces", Fixed Point Theory and Applications, pp: 16, Vol: 2014, Impact Factor: 2.49   
5. M. A. A. Khan, U. Kohlenbach (2014), "Quantitative image recovery theorems ", Nonlinear Analysis: TMA, pp: 138-150, Vol: 106, Impact Factor: 1.64   
6. M. A. A. Khan, U. Kohlenbach (2013), "Bounds on Kuhfittig’s iteration schema in uniformly convex hyperbolic spaces", Journal of Mathematical Analysis and Applications, pp: 633–642, Vol: 403, Impact Factor: 1.119   
7. M. A. A. Khan, H. Fukhar-ud-din (2013), "Convergence analysis of a general iteration schema of nonlinear mappings in hyperbolic spaces", Fixed Point Theory and Applications, pp: 18, Vol: 2013, Impact Factor: 2.49   
8. M. A. A. Khan (2013), "Convergence analysis of a multi-step iteration for a finite family of asymptotically quasi-nonexpansive mappings", Journal of Inequalities and Applications, pp: 10, Vol: 2013, Impact Factor: 0.77   
9. H. Fukhar-ud-din, A. R. Khan, M. A. A. Khan (2013), "One-step implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces", Journal of Advance Mathematical Studies, pp: 73-81, Vol: 06, Issue: 01   
10. M. A. A. Khan, H. Fukhar-ud-din (2013), "Strong convergence by the shrinking effect of two half-spaces", Fixed Point Theory and Applications, pp: 13, Vol: 2013, Impact Factor: 2.49   
11. H. Fukhar-ud-din, A. R. Khan, M. A. A. Khan (2012), "A new implicit algorithm of asymptotically quasi-nonexpansive maps in uniformly convex Banach spaces", IAENG International J. Applied Math., pp: 05, Vol: 42, Issue: 03   
12. H. Fukhar-ud-din, M. A. A. Khan (2012), "A new implicit hybrid algorithm for an equilibrium problem and a countable family of relatively nonexpansive mappings in Banach spaces", Thai Journal of Mathematics, pp: 13-23, Vol: 10, Issue: 01   
13. A. R. Khan, H. Fukhar-ud-din, M. A. A. Khan (2012), "An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces", Fixed Point Theory and Applications, pp: 12, Vol: 2012, Impact Factor: 2.49   
Conference Papers:
1. M. A. A. Khan (2011) "Shrinking projection method for common fixed points of a pair of relatively nonexpansive maps and an equilibrium problem in Banach spaces", The 5th World Conference at Abdus-Salam School of Mathematical Sciences   
Qualification:
PhD Sep 2009 to Mar 2014
The Islamia University of Bahawalpur, Pakistan
Experience:
Assistant Professor Sep 2015 to Date
Comsats Institute of Information Technology, Lahore
Assistant Professor Sep 2014 to Aug 2015
Govt. College University Faisalabad
Research Assistant Oct 2012 to Feb 2013
Technische Universitat Darmstadt, Germany

*  Profiles are editable by employees who may share the data of publications, experience and education upto the extent they want to share. Also CIIT Lahore is not responsible for any display of data on personal profiles.